# SDR HALA2021050600057

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 43,999 hours, 6,945 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Coked
- Location: Oil Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE WORKING CARD #7251-01159-01-02, UPPER EXTERNAL OIL VENT TUBE, ITEM 100, WAS FOUND TO HAVE OIL COKING // REMOVED AND REPLACED EXTERNAL OIL VENT TUBE PER A330 AMM 72-51. OPS & LEAK CHECK GOOD. OK FOR SERVICE. P/N ON/OFF: FW14191
